# SDR AALA201812119007

- Difficulty date: November 11, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53967175601000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261PF,  FRAMES 68 TO 70, Y1292 TO -Y1292 IN THE AFT GALLEY.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PAR 2.
